# SDR IPXA10M61632

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Engine: Ge CF680C2D1F
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 750866D
- Part serial: 0160
- Condition: Inoperative
- Location: Electrical Buss
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, ENCOUNTERED BUSS AC 1 OFF AND LEVEL 2 SELECT FADEC ALTERNATE. RAN FADEC CHECKLIST AND SELECTED ALTERNATE ON ALL 3 ENGINES. OTHER ALERT ON ELC SYNOPTIC WERE (AC T/E OFF, EMER PWR ON, AND GEN 1 OFF).  EMERGENCY DECLARED.  ON ELECT CONTROL PANEL MANUAL LIGHT STAYS ON WITH SW IN AUTO & EPCU DISPLAYED CURRENT FAULTS, APU FAULTS APU DPCT RELAY/INTFC, BTR 1 TRIP/INTFC, GR1-INTFC, REPLACED EPCU IAW AMM 24-08-1-4 AND PERFORMED RTS ON EPCU.  NO DESCREPANCIES NOTED.
